# SDR SWIA202264556

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD SEAT TRACK BEAM HAS 2(EA) AREAS OF CORROSION BETWEEN FR13-14 AND FR.17-18 AS MARKED.   (C CHECK RO 2/20/2022)   REPAIRED R/H INBOARD SEAT TRACK BEAM BETWEEN FR13-14 AND FR.17-18 REF ETD2022-170-004635 WEIGHT OF REPAIR PARTS INCLUDING FASTNERS IS 3.5 OZ SCALE USED IS HG3-61241 CAL DUE 08-17-22
